# SDR 08FDEA03514

- Difficulty date: August 20, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23701
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP LOWER SURFACE FOUND DENT AT XIFH 130.  LEFT WING INBOARD FLAP LOWER SURFACE DENT AREA TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 3 VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
